# SDR DALA2024112011089

- Difficulty date: November 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,811 hours, 31,910 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 2581 DOOR R EMER EXIT ECAM PASSING THROUGH FL280 ON DESCENT. CORRECTIVE ACTION: ADJUST PROX SWITCH 21WV2 PER A319 AMM 52-71-13-400-001-A, STEP 4B. (6509366)
